# SDR SWIA202164036

- Difficulty date: August 17, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON FLUTTER DAMPNER ATTACH CLEVIS CORROSION LOWER EDGES OF LEGS    (C CHECK RO 1/20/22)   REMOVED AND INSTALLED NEW CLEVIS TO L/H AILERON FLUTTER DAMPENER IAW CRJ 200 AMM 27-15-05 / CALIBRATED TOOLING: TORQUE WRENCH AV 7334 CAL. DUE DEC. 21, TORQUE WRENCH AV 1655 CAL. DUE DEC 21
